MAUDE Adverse Event Report: STRYKER SPINE-FRANCE ARIA ENCORE TRIAL HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-FRANCE ARIA ENCORE TRIAL HANDLE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 48759701
Medical Device Problem Codes Fracture (1260); Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Visual inspection; device history review; complaint history review; risk assessment the reported event of device fracture was confirmed by visual inspection.No relevant manufacturing issues were identified as all released units met stryker specifications.The plausible root cause for the reported event is likely due to the overload during usage.
 
Event or Problem Description
It was reported that while pulling the trial handle out the during procedure, the inner locking sleeve broke from the trial handle.

Brand Name
ARIA ENCORE TRIAL HANDLE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-FRANCE
zone industrielle de marticot
cestas 33610
FR  33610
MDR Report Key5552282
Report Number0009617544-2016-00143
Device Sequence Number13574647
Product Code LXH
UDI-Device Identifier07613327272772
UDI-Public(01)07613327272772(11)150424(10)153904
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48759701
Device Lot Number153904
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/16/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2016
Initial Report FDA Received Date04/06/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1